Facebook Pixel

Withdrawal bleeding from birth control, possibly pregnant?

By October 24, 2015 - 9:28am
Rate This

So I know it was very dumb of me, but I purposely missed my pill two days in a row when I was supposed to be ovulating in hopes of getting pregnant. Then I started having withdrawal bleeding for a few days, I'd say about three. I should start my period in three days but don't seem to be having PMS. Could I still possibly be pregnant? I'm impatient and so a few days to find out seem like an eternity!

Add a Comment1 Comments


Hello and thank you for choosing EmpowHer,
Unfortunately, you will have to wait. If you miss you period, take a pregnancy test a week or so later. This will give it time to be accurate. I suggest that if you want to get pregnant that you stop taking the pills at this point. Do so, may also cause you to have a period sooner.

October 24, 2015 - 9:19pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!